# SDR UALA2010011900233

- Difficulty date: January 19, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 33,021 hours, 4,077 cycles
- Engine: Pwa PW4090
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 8102212
- Part serial: 200110012
- Condition: Malfunctioned
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-D COMPARTMENT SHOWS NO AMBER TEMP DEMAND SETTIING IN AUTO OR MANUAL. SWAPPED TRIM AIR MODULATING VALVES BETWEEN FLIGHT DECK AND C ZONE.  F- D TEMP CONTROL AND INDICATION NORMAL.  DEACTIVATED ZONE C TRIM AIR MODULATION VALVE TO CLOSED POSITION.  REPLACED TRIM VALVE, OPS CKD OK.
